Closed-form solution of a singular nonlinear integral equation
Portugaliae mathematica, Tome 40 (1981) no. 3, pp. 279-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1981__40_3_115452,
author = {Hatcher, John R.},
title = {Closed-form solution of a singular nonlinear integral equation},
journal = {Portugaliae mathematica},
pages = {279--286},
year = {1981},
volume = {40},
number = {3},
mrnumber = {0819892},
zbl = {0573.45003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1981__40_3_115452/}
}
Hatcher, John R. Closed-form solution of a singular nonlinear integral equation. Portugaliae mathematica, Tome 40 (1981) no. 3, pp. 279-286. http://geodesic.mathdoc.fr/item/PORMA_1981__40_3_115452/